# SDR DALA2024072907573

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467381) CORROSION ON FLOOR SUPPORT WL-208, BETWEEN STA-907.9, FROM LBL-44 TO LBL-27. REMOVED AND REPLACED FLOOR SUPPORT AT STA 907.9 BTW LBL 27 TO LBL 44 I.A.W. B737 SRM 51-40-02-0G AND DWG 147A5780 REV. B.
